# SDR USAA2013011500024

- Difficulty date: December 13, 2012
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 41,003 hours, 14,875 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53231743200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACKS BETWEEN FR24 TO FR35, -Y765.  REPLACED SEAT TRACKS BETWEEN FR24 TO FR35, -Y765 IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53234433.
